# SDR DL72S001050

- Difficulty date: May 29, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- Aircraft time: 61,582 hours, 46,514 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Line
- Part number: 8598CK
- Part serial: 35999
- Condition: Damaged
- Location: Apu Vent
- Part time: 48,585 hours, 55,505 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE SMOKE ON LANDING IN CABIN.  SUSPECT RT PACK, DURING APU START.  REPLACED OIL TANK VENT LINE ON APU.
